# SDR CALA2017061601826

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 27,321 hours, 9,244 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: 185A410139185A41
- Condition: Worn
- Location: Rt Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

FLIGHT CONTROL COLUMN HAD AN ABNORMAL VIBRATION AT 10K, 250-310KTS.  EXCESSIVE VIBRATION WORSENING WITH AIRSPEED. EMERGENCY DECLARED.  INSPECTED AND FOUND THE NR 7 AND 8 RIGHT ELEVATOR ATTACH HINGE BEARING PLATES TO HAVE SOME PLAY.  REMOVED AND REPLACED THE ELEVATOR ATTACH HINGE BEARING PLATES IAW AMM 27-31-11.  ELEVATOR CHECKED GOOD AT THIS TIME.
